# SDR DL757081428

- Difficulty date: October 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 74,252 hours, 36,117 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N54584
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BRACKET AT BS 1460 RBL 11-15 IS CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT BRACKET IAW SRM 51-40-02, DWG 146N5458, SRM 51-30-01.
